I got my period 8 days after taking plan b, which was when I was scheduled to get it. Does this mean it worked? The plan b website says that women will know the pill worked when their next period arrives on time. Is this the next period since I was supposed to get it at this time, or a side effect of plan b? My period lasted 3 days by the way
It's impossible to know if the bleeding was a side effect of Plan B, or your actual period. You don't always bleed after Plan B, as it depends where you are in your menstrual cycle, when you take the Drug.
If the bleeding was a heavy flow for the whole 3 days, then it's unlikely you'll become pregnant. Not impossible, but very unlikely.
A woman's period rarely comes on time when she has used Plan B. I can tell you that from personal experience, as well as all of the women I talk to on this forum.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2013 • 2 answers
Posted 27 Mar 2014 • 1 answer
Posted 17 Nov 2014 • 2 answers
Posted 18 Oct 2016 • 3 answers
Posted 12 Dec 2017 • 2 answers